# SDR VNAA202302180002

- Difficulty date: February 18, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,628 hours, 21,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: MS90354U06
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HUCK-BOLTS ARE CORRODED AT FS 797 ON THE RH PRESSURE FLOOR TAB IN THE WHEEL WELL (RBL 36.)
